Some inequalities on submanifold of a complex space forms endowed with complex semi-symmetric metric connection
Keywords:
Submanifold., Chen inequalities, Complex Semi-Symmetric Metric ConnectionAbstract
The aim of this study is to introduce geometric inequalities on a complex space form equipped with complex semi-symmetric metric connection (complex s-s.m.c) and to get a formula between intrinsic and extrinsic invariants with the help of these.
Downloads
Published
2025-03-23
How to Cite
Doğan, B., Poyraz, N., & Yaşar, E. (2025). Some inequalities on submanifold of a complex space forms endowed with complex semi-symmetric metric connection. International Journal of Maps in Mathematics, 8(1), 258–273. Retrieved from https://simadp.com/journalmim/article/view/231
Issue
Section
Articles
License
The copyright to the article is transferred to body International Journal of Maps in Mathematics effective if and when the article is accepted for publication.
- The copyright transfer covers the exclusive right to reproduce and distribute the article, including reprints, translations, photographic reproductions, microform, electronic form (offline, online) or any other reproductions of similar nature.
- An author may make his/her article published by body International Journal of Maps in Mathematics available on his/her home page provided the source of the published article is cited and body International Journal of Maps in Mathematics is mentioned as copyright owner.
- The author warrants that this contribution is original and that he/she has full power to make this grant. The author signs for and accepts responsibility for releasing this material on behalf of any and all co-authors. After submission of this agreement signed by the corresponding author, changes of authorship or in the order of the authors listed will not be accepted by body International Journal of Maps in Mathematics.